MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MYOMEN INSTRUMENT

KARL STORZ SE & CO. KG MYOMEN INSTRUMENT
Model Number 26175B
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: the end of the instrument has broken off and is missing.The customer was made aware but was unable to confirm where this could have happened.No negative impact in state of health reported.However, due to the missing part, this malfunction is being reported as a precautionary measure.
 
Additional Manufacturer Narrative
During the manufacturer's technical inspection, the error description provided by the customer, "piece broke off and is missing", could be confirmed.The spiral at the distal end has broken off.This damage is the result of mechanical overload.Based on the age of the item (manufacturing date: 2016-01-15) and the presumed number of uses, a manufacturing defect can be ruled out.The investigation did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MYOMEN INSTRUMENT
Common Device Name
MYOMEN INSTRUMENT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22939386
Report Number9610617-2025-01523
Device Sequence Number13241623
Product Code HET
UDI-Device Identifier04048551099001
UDI-Public04048551099001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K945211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26175B
Device Catalogue Number26175B
Device Lot NumberNT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown